ASYMPTOTIC-BEHAVIOR OF THE HIGGS COUPLING IN SU(2)XU(1) THEORY


ALHENDI H., OZER M. , Taha M. O.

PHYSICAL REVIEW D, vol.46, no.1, pp.428-430, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 1992
  • Doi Number: 10.1103/physrevd.46.428
  • Title of Journal : PHYSICAL REVIEW D
  • Page Numbers: pp.428-430

Abstract

We obtain the asymptotic form of the Higgs coupling-lambda for large values of alpha-2/alpha-1, from the one-loop renormalization-group equation of SU(2) X U(1). This is employed to estimate upper bounds on the Higgs-boson mass M(H) which depend upon the embedding scales-LAMBDA where new physics appears. For LAMBDA=LAMBDA(Planck) we find M(H)upper=92 GeV.